# SDR MXI2005F00001

- Difficulty date: February 23, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N414DR
- Make and model: Beech 400A
- Aircraft serial: RK184
- Aircraft time: 3,388 hours
- Engine: Pwa JT15*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 5ENI6
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR WOULD NOT EXTEND WITH GEAR HANDLE DOWN.  THE LANDING GEAR WAS LOWERED USING THE MANUAL EMERGENCY EXTENSION AND THE GEAR DOORS WERE CLOSED USING THE PNEUMATIC GEAR BOTTLE.  PROBABLE CAUSE WAS THE HIGH RESISTANCE IN THIS SWITCH AND THE GEAR DOOR OPEN SWITCH.  (EA21200504836) (K)
